# SDR HALA0700124

- Difficulty date: March 20, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 16,904 hours, 3,247 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 165T010039
- Part serial: B9555
- Condition: Damaged
- Location: Mlg
- Part time: 2,799 hours, 531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MLG WHEEL HOT THERMALED UPON ARRIVAL REQUIRES REPLACEMENT.  REMOVED AND REPLACED NR 4 MLG WHEEL ASSY PER TASK CARD 32-45-01-004 AND 32-45-01-404-027.
